MathSciNet Relay Station
MathSciNet bibliographic data
MR2230841 35Q53
Inan, Ibrahim E.; Kaya, Dogan Some exact solutions to the potential Kadomtsev-Petviashvili equation and to a system of shallow water wave equations. Phys. Lett. A 355 (2006), no. 4-5, 314–318.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement